RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 5, Number 2, Pages 276–280 (Mi tmf4207)  

This article is cited in 1 scientific paper (total in 1 paper)

$O(2,1)$ Algebra and the hydrogen atom

V. F. Dmitriev, Yu. B. Rumer


Abstract: It is shown that both the nonrelativistic and the relativistic problems for the hydrogen atom can be formulated in terms of the generators of the noncompact algebra $O(2,1)$. The possible values of the energy (the Balmer and Sommerfeld formulas, respectively), can be determined by an appropriate choice of the basis (tilt) for the generators in the algebra $O(2,1)$.

Full text: PDF file (373 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 5:2, 1146–1149

Received: 16.03.1970

Citation: V. F. Dmitriev, Yu. B. Rumer, “$O(2,1)$ Algebra and the hydrogen atom”, TMF, 5:2 (1970), 276–280; Theoret. and Math. Phys., 5:2 (1970), 1146–1149

Citation in format AMSBIB
\Bibitem{DmiRum70}
\by V.~F.~Dmitriev, Yu.~B.~Rumer
\paper $O(2,1)$~Algebra and the hydrogen atom
\jour TMF
\yr 1970
\vol 5
\issue 2
\pages 276--280
\mathnet{http://mi.mathnet.ru/tmf4207}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 5
\issue 2
\pages 1146--1149
\crossref{https://doi.org/10.1007/BF01036108}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4207
  • http://mi.mathnet.ru/eng/tmf/v5/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. M. Nagiyev, “Dynamical symmetry group of the relativistic Coulomb problem in the quasipotential approach”, Theoret. and Math. Phys., 80:1 (1989), 697–702  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:274
    Full text:138
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020